# SDR FDEA201106172313

- Difficulty date: June 17, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 68,116 hours, 14,185 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: APB74471
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CTR O/W FUEL TANK UPPER SURFACE AT STA 1244 X=-107.   REPAIRED AS PER EA 1-5710-143599. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 112.
